To refer to this page use:
|Abstract:||This paper establishes the local-in-time existence and uniqueness of strong solutions in H-s for s > n/2 to the viscous, non-resistive magnetohydrodynamics (MUD) equations in R-n, n = 2,3, as well as for a related model where the advection terms are removed from the velocity equation. The uniform bounds required for proving existence are established by means of a new estimate, which is a partial generalisation of the commutator estimate of Kato and Ponce (1988) (Comm. Pure Appl. Math. 41(7), 891–907, 1988).|
|Electronic Publication Date:||24-Apr-2014|
|Citation:||Fefferman, Charles L, McCormick, David S, Robinson, James C, Rodrigo, Jose L. (2014). Higher order commutator estimates and local existence for the non-resistive MHD equations and related models. JOURNAL OF FUNCTIONAL ANALYSIS, 267 (1035 - 1056. doi:10.1016/j.jfa.2014.03.021|
|Pages:||1035 - 1056|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||JOURNAL OF FUNCTIONAL ANALYSIS|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.